MAUDE Adverse Event Report: HU-FRIEDY MANUFACTURING CO., LLC 150AS(X) SPLIT BEAK PEDO FORCEPS, SERR

HU-FRIEDY MANUFACTURING CO., LLC 150AS(X) SPLIT BEAK PEDO FORCEPS, SERR
Model Number F150XAS
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Tooth Fracture (2428)
Date of Event 04/02/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The customer advised that the serrations are too deep and they are causing teeth to crack.
 
Additional Manufacturer Narrative
Measurement of a sampling of the serration depths showed 0.009, 0.011, 0.010 inch depths on the returned samples.The depths of the serrations were not deemed deep.The applied force to teeth may be excessive.No return rates for these intruments, no further actions will be taken.

Brand Name
150AS(X) SPLIT BEAK PEDO FORCEPS, SERR
Common Device Name
PEDO FORCEPS
Manufacturer (Section D)
HU-FRIEDY MANUFACTURING CO., LLC
3232 n. rockwell st
chicago IL 60618
Manufacturer (Section G)
HU-FRIEDY MANUFACTURING CO., LLC
3232 n. rockwell st
chicago IL 60618
Manufacturer Contact
stephanie wasielewski
3232 n. rockwell st
chicago, IL 60618
8472574500
MDR Report Key25043885
Report Number1416605-2026-00008
Device Sequence Number13241924
Product Code EMG
UDI-Device Identifier10889950011734
UDI-Public(01)10889950011734
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 04/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberF150XAS
Device Catalogue NumberF150XAS
Device Lot Number0125, 0425
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/27/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/06/2026
Initial Report FDA Received Date04/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/01/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown